# SDR REXA2017040400428

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 25,213 hours, 22,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON F/A PRE FLT, FOUND HANDHELD EMERGENCY FLASHLIGHT INOP. R&R F/A HANDHELD FLASHLIGHT BATTERY IAW CMM 25-60-02. FLASH LIGHT OK FOR SVC.
